Advances in Dynamical Systems and Applications (ADSA)

Volume 2, Number 2 December (2007)





Nodal Domains for the p-Laplacian

pp. 135-140

Authors: Aomar Anane, Omar Chakrone, Mohamed Filali and Belhadj Karim


On a Class of Nondensely Defined Hermitian Contractions

pp. 141-165

Authors: Miron B. Bekker


On Similarity Solutions for a Class of Nonlinear Diffusion Equations with Convection

pp. 167-176

Authors: Martin Bohner, Meihong Guan and Liancun Zheng


On Finite-time Blow-up for A Nonlocal Quasi-linear Parabolic Problem describing Shear Bands in Metals

pp. 177-186

Authors: Zhoujin Cui and Zuodong Yang


Some Remarks On Classical Lagrangian Symmetric Differential Expressions and their Composite Powers

pp. 187-206

Authors: W. N. Everitt, L. L. Littlejohn, and Davut Tuncer


Perturbation of Time Scale Quadratic Functionals with Variable Endpoints

pp. 207-224

Authors: Roman Hilscher and Viera Ruzickova


Nontrivial solutions for singular nonlinear three-point boundary value problems

pp. 225-239

Authors: Jia Mu and Hong–Rui Sun


Existence of a Solution for a Class of Parabolic Equations with Three Unbounded Nonlinearities

pp. 241-264

Authors: Hicham Redwane


Existence of Positive Solutions of Second Order Neutral Dynamic Equations on Time Scales

pp. 265-282

Authors: Zhi-Qiang Zhu







© All rights are reserved with Research India Publications                             Home  Journals  Contact